# SDR NSVA20070136

- Difficulty date: May 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 27,256 hours, 29,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT TESTING.  RESET SWITCH ON F/A'S PANEL, OPS OK AMM 33-50-00.
